MAUDE Adverse Event Report: THERAKOS XTS PHOTOPHERESIS SYSTEM

THERAKOS XTS PHOTOPHERESIS SYSTEM
Model Number NOT APPLICABLE
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunctions of the centrifuge bowl leak/break.Since these reportable malfunctions are only associated with the kit, this mdr will only be against the kit.A batch record review of kit lot f704 was conducted.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot f704 for the reported complaint issue shows no trends.Trends were reviewed for complaint categories, leak centrifuge alarm, centrifuge bowl leak/break.No trends were detected for these complaint categories.The assessment is based on information available at the time of the investigation.No product was returned for investigation; therefore, it could not be determined if the product met specification based solely on the information provided by the customer.Complaints are monitored through tracking and trending.If a trend is detected, further investigation will be conducted.Investigation complete.(b)(4).
 
Event or Problem Description
The customer had called to report a centrifuge leak alarm that occurred during buffy coat collection in the final cycle of a 4-cycle procedure on the xts instrument.The customer went on to mention that there appeared to be a few droplets blood on the centrifuge leak detector.In addition, blood droplets were reported to have dripped down from the centrifuge bowl seal onto the neck of the centrifuge bowl.The customer had aborted the procedure and did not return any blood back to the patient.The patient was said to be in stable condition and would not require any medical intervention.There was no product returned for investigation, therefore no further actions required at this time.

Brand Name
XTS PHOTOPHERESIS SYSTEM
Common Device Name
XTS PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS
bedminster NJ
MDR Report Key7038717
Report Number2523595-2017-00205
Device Sequence Number2037201
Product Code LNR
UDI-Device Identifier20705030200027
UDI-Public(01)20705030200027(10)F704(17)220301
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date03/01/2022
Device Model NumberNOT APPLICABLE
Device Catalogue NumberXT125
Device Lot NumberF704
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2017
Initial Report FDA Received Date11/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient Weight58